I have been using the patch for over four months and I have been good a remembering my change day except for last month, after my patch free day I forgot to put my new patch on for three or four days. it has been two weeks and I should have one more week before I am supposed to get my period but today I started spotting, it is different then when I have my period and it is very little "blood" mostly when I wipe. I have only ever had this one other time when I first started the patch because my body was getting used to it. But I am worried that because I did not have the patch on for three or four days when I should have that this may mean I am pregnant or something. Can anyone help me out? Any information on spotting would be good please and thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.